Partner: M. Belk


Ostatnie publikacje
1.Belk M., Kaźmierczak B., Volpert V., Existence of reaction-diffusion-convection waves in unbounded cylinders, International Journal of Mathematics and Mathematical Sciences, ISSN: 0161-1712, DOI: 10.1155/IJMMS.2005.169, Vol.2, pp.169-193, 2005

Streszczenie:

Existence of reaction-diffusion-convection waves in unbounded strips is proved in the case of small Rayleigh numbers. In the bistable case the wave is unique, in the monostable case they exist for all speeds greater than the minimal one. The proof uses the implicit function theorem. Its application is based on the Fredholm property, index, and solvability conditions for elliptic problems in unbounded domains.

Afiliacje autorów:

Belk M.-other affiliation
Kaźmierczak B.-IPPT PAN
Volpert V.-other affiliation